# SDR CALA0000564

- Difficulty date: April 24, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5936597505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT AT CARGO DOOR IS CORRODED AT FASTENER HOLES STA 1155. REMOVED CORRODED SECTION. REPLACED FLOOR SUPPORT PER SRM 51-10-3, 53-01 FIG 1, 51-30-2, AND 51-10-4.
